Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Missed period, cramping. Had Tubal ligation. Chances of pregnancy?

Hi, I had a Tubal ligation over 15 years ago. My period is 5 days late and I am cramping. I am 39 years old. I do know that the chances of becoming pregnant after a Tubal libation is minimal. I have spotted after sex and have felt like my period is is coming on but still no period. What are the chances that I may be pregnant?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The chances of a failed tubal ligation increase progressively as years pass by, yet they are negligible. In case of pregnancy in a failed tubal ligation, chances of an ectopic pregnancy are higher. The cause of spotting after intercourse could be due to local lesions and is better explained after a local examination by a specialist; with a vaginal swab and a pap smear. You may exclude pregnancy by a HPT and a sonogram if needed. Please get further suggestions from your doctor. Good luck.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor